# SDR UALA2011111506267

- Difficulty date: November 14, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 62,547 hours, 23,234 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Separated
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORT:  DOOR 2L EXIT SIGN COVER SEPARATED AND IS ON THE OPEN DOOR NOW.  SECURED EXIT SIGN COVER.
